# SDR SWAA2015020236243

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 58,831 hours, 46,682 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645268A
- Part serial: MA1102
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GND SPOILER OTBD LUG BROKEN.  R & R NR 5 GND SPOILER IAW AMM.
